Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 63, NWS Cheyenne, WY

June 13, 2015Laramie County, Platte County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 13, 2015, 7:39 PM MDT for Laramie County, Platte County, Wyoming. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2015, 7:39 PM MDT (01:39 UTC)
Expired
Jun 13, 2015, 8:15 PM MDT
In force
36 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon

Counties Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 53 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 7:55 PM MDTHAIL 0.2510 S Chugwater, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 1.7 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 318 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
318 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
2878 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
-32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

215 
WUUS55 KCYS 140139
SVRCYS
WYC021-031-140215-
/O.NEW.KCYS.SV.W.0063.150614T0139Z-150614T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
739 PM MDT SAT JUN 13 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL LARAMIE COUNTY IN SOUTHEASTERN WYOMING...
  SOUTH CENTRAL PLATTE COUNTY IN SOUTHEASTERN WYOMING...

* UNTIL 815 PM MDT

* AT 738 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL. THIS STORM WAS LOCATED
  12 MILES SOUTHWEST OF CHUGWATER...OR 30 MILES SOUTH OF WHEATLAND...
  AND MOVING NORTHEAST AT 10 MPH.

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTH CENTRAL LARAMIE AND SOUTH CENTRAL PLATTE COUNTIES.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 40 AND
51.

THIS DOES NOT INCLUDE THE CITY OF CHEYENNE.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4154 10495 4167 10505 4178 10488 4158 10473
TIME...MOT...LOC 0138Z 236DEG 8KT 4161 10495 

$$

HAHN
2 follow-up statements
019 
WWUS55 KCYS 140201
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
801 PM MDT SAT JUN 13 2015

WYC021-031-140215-
/O.CON.KCYS.SV.W.0063.000000T0000Z-150614T0215Z/
LARAMIE WY-PLATTE WY-
801 PM MDT SAT JUN 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR NORTH CENTRAL LARAMIE AND SOUTH CENTRAL PLATTE COUNTIES...

AT 800 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF CHUGWATER...OR 28 MILES SOUTH OF WHEATLAND...MOVING NORTHEAST AT
10 MPH.

HAZARD...HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH
CENTRAL LARAMIE AND SOUTH CENTRAL PLATTE COUNTIES.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 44 AND
51.

THIS DOES NOT INCLUDE THE CITY OF CHEYENNE.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4160 10489 4165 10493 4174 10485 4161 10475
TIME...MOT...LOC 0200Z 236DEG 9KT 4164 10490 

HAIL...1.25IN
WIND...<50MPH

$$

HAHN
652 
WWUS55 KCYS 140215
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
815 PM MDT SAT JUN 13 2015

WYC021-031-140225-
/O.EXP.KCYS.SV.W.0063.000000T0000Z-150614T0215Z/
LARAMIE WY-PLATTE WY-
815 PM MDT SAT JUN 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LARAMIE AND
SOUTH CENTRAL PLATTE COUNTIES HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4160 10489 4165 10493 4174 10485 4161 10475
TIME...MOT...LOC 0214Z 236DEG 8KT 4164 10490 

$$

HAHN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 4:08 PM MDT, 3 hours 31 minutes earlier.

Area forecast discussion, Jun 13, 4:08 PM MDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
408 PM MDT SAT JUN 13 2015

.SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT)
ISSUED AT 345 PM MDT SAT JUN 13 2015

STORMS HAVE FIRED THIS AFTERNOON JUST SOUTH OF THE BORDER OVER THE
MOUNTAINS AND ALONG THE MIDLEVEL MOISTURE BOUNDARY. THE SFC FRONT
NOSED SOUTH ALONG THE LARAMIE RANGE THIS MORNING WITH INVIGORATED CU
EVIDENT ALONG THE INTERSECTION OF THE FRONT AND SOUTHERN LARAMIE
RANGE AT THIS HOUR. DO EXPECT SHOWERS AND T-STORMS TO DEVELOP WITHIN
THIS AREA OF ENHANCED CLOUDS THROUGH THE AFTERNOON...AS ADDITIONAL
SFC FORCING FROM OUTFLOW BOUNDARIES WILL MOVE UP FROM THE SOUTH.
COULD ALSO SEE SOME DEVELOPMENT ALONG THE PINE RIDGE WHERE SATELLITE
IMAGERY SHOWS ANOTHER AREA OF PERSISTENT CU/TOWER CU WITHIN AN AREA
OF CONVERGENCE ASSOCIATED WITH THE SFC FRONT AND ELEVATED TERRAIN.
MLCAPES RANGE FROM 1000-2000 J/KG IN THIS AREA...HOWEVER MID LEVEL
LAPSE RATES ARE FAIRLY LOW. THINK WITH ADDITIONAL HEATING THROUGH
THE AFTERNOON...SHOULD BE ABLE TO IMPROVE THESE LAPSE RATES TO ALLOW
FOR THE DEVELOPMENT OF DEEP CONVECTION. THUNDERSTORMS TODAY COULD
PRODUCE SMALL HAIL...GUSTY WINDS...AND BRIEF MODERATE TO HEAVY
RAINFALL.

WILL SEE CONVECTIVE ACTIVITY INCREASE OVER THE NEXT COUPLE OF DAYS
AS WINDS ALOFT STRENGTHEN AND A FEW MIDLEVEL DISTURBANCES TRAVEL
EASTWARD ACROSS THE AREA. A STRONGER COLD FRONT WILL PUSH SOUTH
ACROSS THE CWA LATER SUNDAY AFTERNOON...WITH TEMPS LOOKING TO
INCREASE BACK INTO THE 70S AND 80S PRIOR TO FROPA. INSTABILITY
VALUES WILL INCREASE WITH HEATING OF THE DAY LIKELY BACK INTO THE
500 TO 1500 J/K RANGE WITH THUNDERSTORMS INITIATING OFF THE COLD
FRONT...AND ESPECIALLY AS THE COLD FRONT BACKS UP AGAINST THE
MOUNTAINS IN THE LATE AFTERNOON AND EVENING. A SHORTWAVE FEATURE
WILL MOVE TOWARD THE FORECAST AREA SUNDAY EVENING AS WELL WHICH
SHOULD INCREASE COVERAGE AND STRENGTH OF STORMS. COULD SEE SOME OF
THIS ACTIVITY POSSIBLY UTILIZING THE ELEVATED INSTABILITY BUILT UP
FROM THE DAY AND AM CONCERNED THAT SOME STORMS WILL PRODUCE MARGINAL
HAIL AND HEAVY RAIN AT TIMES. SO WILL HAVE TO BE WATCHFUL FOR
ACTIVITY THAT MOVES OVER FLOOD STRICKEN AREAS IN EAST-CENTRAL
WYOMING AND NORTHWEST NEBRASKA FOR ADDITIONAL LOCALIZED FLOODING.

SFC UPSLOPE FLOW WILL PERSIST SUNDAY NIGHT WITH STRATUS AND PERHAPS
PATCHY FOG DEVELOPING OVERNIGHT IN BETWEEN SHOWER/STORM ACTIVITY.
MODELS HINT AT THE STRATUS HAVING A TOUGH TIME BURNING OFF THROUGH
MONDAY WHICH WILL HAVE A BIG INFLUENCE ON COVERAGE AND STRENGTH OF
CONVECTION IN THE AFTERNOON. FOR NOW...FOCUSED HIGHER POPS FOR
WESTERN AND NORTHERN ZONES WHERE STRATUS COULD BURN OFF QUICKEST.
AGAIN...LOOKING AT A FEW STRONG STORMS IN THESE AREAS WITH HAIL AND
WINDS BEING THE MAIN THREATS.

.LONG TERM...(TUESDAY THROUGH FRIDAY)
ISSUED AT 345 PM MDT SAT JUN 13 2015

TUES CONTINUES TO SHOW SOME SVR POTENTIAL TO THE EAST OF THE
LARAMIE RANGE. INSTABILITY WILL BE HIGH BY THE AFTN IN SOUTHERLY
FLOW TO THE EAST OF THE DRYLINE. A SHORTWAVE MOVING OVERHEAD WILL
ALSO STRENGTHEN THE MIDLVL FLOW AND DEEP LAYER SHEAR. IT WILL BE
INTERESTING TO SEE IF SPC INCLUDES SOME OF OUR PLAINS ZONES IN A
SLIGHT RISK WITH THE UPCOMING DAY 3 OUTLOOK. A WEAK FRONT WILL
MOVE ACROSS THE REGION ON TUES NIGHT RESULTING IN LESS INSTABILITY
ON WED...ESPECIALLY OVER THE PANHANDLE. THURS IS LOOKING WARMER
WITH THE LATEST MODEL RUNS AS FLOW ALOFT BECOMES MORE
SOUTHWESTERLY. ECMWF MOS ACTUALLY HAS A HIGH OF 87 AT CHEYENNE.
WHILE CAPE VALUES ARE ABOVE 2500 J/KG TO THE EAST OF THE SFC
TROUGH...IT IS RATHER CAPPED WITH THE WARM MIDLVL TEMPS.
NORTHEASTERN WY AND WESTERN SD STAND A BETTER CHANCE AT STRONG TO
SVR STORMS ON THURS AFTN. COULD BE ANOTHER WEAK FRONTAL PASSAGE BY
FRI MORNING...HOWEVER WITH SFC DEWPOINTS STILL 55-60F BEHIND THE
FRONT...SOME STRONGER STORMS COULD DEVELOP YET AGAIN BY FRI AFTN.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1148 AM MDT SAT JUN 13 2015

VFR CONDITIONS THROUGH MUCH OF THE TAF PERIOD. ISOLATED SHOWERS
AND THUNDERSTORMS COULD DEVELOP LATER THIS AFTERNOON AT LAR AND
CYS WITH GUSTY WINDS BEING THE PRIMARY THREAT. WINDS WILL
GENERALLY BE LESS THAN 15 KTS THROUGH SUNDAY MORNING. INCLUDED
TEMPO IFR CONDITIONS IN THE HOURS AROUND SUNRISE ON SUNDAY AT SOME
SITES IN THE NEBRASKA PANHANDLE.

&&

.FIRE WEATHER...
ISSUED AT 304 PM MDT SAT JUN 13 2015

A FEW SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND WEST OF THE
LARAMIE RANGE THIS AFTERNOON...AND ALSO ALONG THE PINE RIDGE IN EAST-
CENTRAL WYOMING AND NORTHWEST NEBRASKA. HUMIDITIES IN THE TEENS AND
SOUTHWEST WINDS GUSTING 20 TO 30 MPH WILL CONTINUE ACROSS CARBON
COUNTY THIS AFTERNOON...BUT RECENT RAINS AND ONGOING GREENUP WILL
MINIMIZE FIRE WEATHER CONCERNS FOR THIS AREA. CHANCES FOR SHOWERS
AND T-STORMS WILL INCREASE THROUGH EARLY NEXT WEEK AS A SERIES OF
WEATHER DISTURBANCES MOVES ACROSS THE DISTRICT.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...RJM
LONG TERM...ZF
AVIATION...ZF
FIRE WEATHER...RJM
Hazardous weather outlook, Jun 13, 5:24 AM MDT, 14 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
524 AM MDT SAT JUN 13 2015

NEZ002-003-019>021-054-055-095-096-WYZ101>119-141130-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
524 AM MDT SAT JUN 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE THIS
AFTERNOON AS A COLD FRONT MOVES INTO THE AREA FROM THE NORTHWEST.
THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. DOWNBURST WINDS TO
40 MPH...DIME SIZED HAIL AND CLOUD TO GROUND LIGHTNING WILL BE THE
PRIMARY HAZARDS WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AFTERNOON SHOWERS AND THUNDERSTORMS ARE LIKELY ACROSS PORTIONS OF
THE AREA THIS SUNDAY THROUGH MUCH OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

In the hours before

Special weather statement, Jun 13, 6:33 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
633 PM MDT SAT JUN 13 2015

WYZ117>119-140100-
SOUTH LARAMIE RANGE FOOTHILLS WY-CENTRAL LARAMIE COUNTY WY-
EAST LARAMIE COUNTY WY-
633 PM MDT SAT JUN 13 2015

...SPECIAL WEATHER STATEMENT...

AT 632 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES EAST OF CHEYENNE...MOVING NORTHEAST AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HILLSDALE.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 368 AND
381.

THIS DOES NOT INCLUDE THE CITY OF CHEYENNE.

LAT...LON 4101 10467 4116 10470 4127 10448 4101 10439
TIME...MOT...LOC 0032Z 255DEG 10KT 4109 10460

HAHN
Local storm report, Jun 13, 6:50 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
650 PM MDT SAT JUN 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     HAIL             9 E CHEYENNE            41.15N 104.62W
06/13/2015  M1.00 INCH       LARAMIE            WY   NWS EMPLOYEE

0645 PM     HAIL             10 ENE CHEYENNE         41.20N 104.61W
06/13/2015  M0.50 INCH       LARAMIE            WY   LAW ENFORCEMENT

            INTERSTATE 80 PORT OF ENTRY.

&&

HAHN
Special weather statement, Jun 13, 7:11 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
711 PM MDT SAT JUN 13 2015

WYZ117-118-140145-
SOUTH LARAMIE RANGE FOOTHILLS WY-CENTRAL LARAMIE COUNTY WY-
711 PM MDT SAT JUN 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LARAMIE COUNTY UNTIL
745 PM MDT...

AT 711 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES EAST OF IRON MOUNTAIN...OR 32 MILES SOUTH OF WHEATLAND...MOVING
NORTH AT 10 MPH.

NICKEL SIZE HAIL IS LIKELY WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
LARAMIE COUNTY.

THIS DOES NOT INCLUDE THE CITY OF CHEYENNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4151 10501 4154 10512 4164 10509 4164 10491
TIME...MOT...LOC 0111Z 201DEG 8KT 4158 10504

HAHN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 6:33 PM MDTSpecial Weather StatementCYSLaramie27 min
Jun 13, 6:40 PM MDTSevere Thunderstorm WarningCYSLaramie23 min
Jun 13, 7:11 PM MDTSpecial Weather StatementCYSLaramie34 min
Jun 13, 8:19 PM MDTSpecial Weather StatementCYSLaramie26 min
Jun 13, 9:14 PM MDTSpecial Weather StatementCYSGoshen31 min
Jun 13, 9:27 PM MDTAreal Flood AdvisoryCYSLaramie, Platte2 hr
Jun 13, 9:28 PM MDTSpecial Weather StatementCYSLaramie17 min
Jun 13, 9:56 PM MDTSpecial Weather StatementCYSLaramie49 min
Jun 14, 2:59 PM MDTSpecial Weather StatementCYSPlatte31 min
Jun 14, 3:46 PM MDTSpecial Weather StatementCYSPlatte29 min
Jun 14, 3:58 PM MDTSevere Thunderstorm WarningCYSPlatte32 min
Jun 14, 4:22 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte23 min
Jun 14, 4:45 PM MDTSevere Thunderstorm WarningCYSPlatte30 min
Jun 14, 5:16 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie, Platte29 min
Jun 14, 5:32 PM MDTSpecial Weather StatementCYSConverse43 min
Jun 14, 5:46 PM MDTSevere Thunderstorm WarningCYSLaramie, Platte44 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.